# SDR USAA20110607SB090

- Difficulty date: June 4, 2011
- Submitted: June 7, 2011
- Operation: Air carrier
- Aircraft: N427US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24549
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Detached
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - CREW REPORTED THE EMERGENCY EXIT SIGN AT SEAT ROW 11 RIGHT IS ONLY ATTACHED ON ONE SIDE.  FASTENING CLIP APPEARS TO BE MISSING.  MAINTENANCE RE-ATTACHED EMERGENCY EXIT SIGN AT SEAT ROW 11 RIGHT.
